# SDR WTAA950068

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Part number: 12016900010
- Condition: Not Latched
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FAT - SERVICE DOOR WARNING LIGHT ILLUMINATED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RESECURED OUTBOARD FUEL SERVICE DOOR LATCH.  DOOR WARNING SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (Z)
